# SDR SWAA2025102225647

- Difficulty date: October 19, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N8827Q
- Make and model: Boeing 737-8
- Aircraft serial: 42598
- Aircraft time: 9,733 hours, 5,311 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT INBD EMERGENCY FLASHLIGHT NOT TESTING.   REMOVED AND REPLACED AFT R/H I/B EMERGENCY FLASHLIGHT PER AMM 25-64-00.
